# SDR AALA202201075279

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,032 hours, 30,560 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 1132174
- Condition: Open
- Location: Zone 100 - Fuse
- Part time: 29,891 hours, 12,908 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED AFTER TAKE OFF AIRCRAFT WOULD NOT PRESSURIZE AND HAD AN ECAM MESSAGE FOR THE CABIN PRESSURE SAFETY VALVE OPEN. AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED) **SUPPLEMENTAL REPORT FOR AALA202201065279: REPLACED SAFETY VALVES 6HL AND 7HL (AALA202201079223) PER AMM 21-31-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 21-31-00. ** (CLOSED)
